# SDR JGVR2024112600871

- Difficulty date: November 20, 2024
- Submitted: November 26, 2024
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N621QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0163
- Aircraft time: 5,109 hours, 3,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part serial: N
- Condition: Corroded
- Location: Zone 900
- Part time: 5,109 hours, 3,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POTTY DECK CORRODED ON UNDER SIDE. REMOVED CORRODED SKIN FROM UNDER POTTY DECK AND INSTALLED A NEW SKIN FROM .032 2024 T3 ALUMINUM ALLOY USING EA9394 ADHESIVE. COMPLIED WITH POTTY DECK REPAIR RFTS-112244 REV 0, DATED 12 NOV 24. TOILET SEAT PANEL CORROSION. THIS IS A PERMANENT MINOR REPAIR.
